Skip to content

Combiflam …View Different Forms,Uses,Side Effects,Dosage,Price and Safety Features and Contraindications

 

Combiflam is a very popular and effective pain killer which is prescribed by doctors for joint and muscle pain, fever, menstrual pain, headache, toothache, etc.

Combliflam TABLET pic

It is available in different forms like tab, syrup, gel, and spray

     What are the active ingredients in Combiflam tablets?

Combliflam tablet


    The active ingredients of Combiflam Tablet are Ibuprofen 400mg and Paracetamol (also known as      Acetaminophen) 325mg.

    What are the active ingredients in Combiflam plus tab?


combiflame plus tablet pic

                                             Paracetamol 650 mg plus Caffene 50 mg

What are the ingredients in Combiflam syrup?

Combiflam ...View Different Forms,Uses,Side Effects,Dosage,Price and Safety Features and Contraindications
The active ingredients of Combiflam Syrup 60ml are Ibuprofen 100mg and Paracetamol (also known as Acetaminophen) 162.5mg/5ml. Ibuprofen is a non-steroidal anti-inflammatory and analgesic drug (NSAID)which acts by inhibiting the synthesis of prostaglandins which are responsible for inflammation, pain, and fever.

 Combiflam Ichyhot  gel

Combliflam Ichyhot pain relieving gel
Combiflam ® ICY HOT TM Gel is useful in relieving pain in the neck & shoulders, joints,  muscles, and back pain. The product has the dual action of Icy and Hot which brings down swelling and repairs muscles. It gets absorbed quickly without being messy. It is best applied  3 to  4  times a day for instant relief from strong pain.

Product DetailsCombiflam ® IcyHot TM gel is  made of Diclofenac Diethylamine I.P.- 1.16% w/w, (eq. to diclofenac Sodium 1% w/w), Virgin Linseed Oil B.P.-  3% w/w, Methyl Salicylate I.P.- 10% w/w, Menthol I.P.- 5% w/w 

Combiflam® ICY HOT Spray

Combliflam ICHY HOT Spray

Combiflam ® ICY HOT TM Spray is a pain-relieving spray with dual benefits of Icy and Hot action that reduces swelling and repairs muscles. Its application is simple –   just spray on the affected area without the need to massage. The packaging is handy and easy to carry. The spray provides quick relief from sports injuries, joint,   back pain, musculoskeletal tissues, and sprains. It is best applied   3 to  4   times a day for instant relief from strong pains.
Product Details: Combiflam ® IcyHot TM spray is made of Diclofenac Diethylamine I.P.- 1.16% w/w, (eq. to Diclofenac Sodium 1% w/w), Virgin Linseed Oil B.P.-   3% w/w, Methyl Salicylate I.P.- 10% w/w, Menthol I.P.- 5% w/w 

Remember always use Combiflam after consulting with your doctor.

What are the side effects of Combliflam?

Side effects are usually mild if it is taken in proper instructions.Common side effects are nausea(feeling of vomiting),vomiting,abdominal distension,allergy,gastric irritation etc.

What are the safety tips for Combiflam use?

Always take the medicine after consulting with your doctor
While taking Combiflam don’t take any other medicine containing paracetamol
Always take Comblifame with food 
Don’t take Combiflam while drinking alcohol
Always use recommended doses.
Don’t take during pregnancy 
In case if you suffering from kidney or liver diseases then take Combliflam if your doctor advises you to do so.

Can you take Combiflam during pregnancy?

Safety during pregnancy is not proven yet. So better not to take Combliflam during pregnancy 

Can I take Combiflam while breastfeeding?

Combiflam can be used during the lactational period and breastfeeding but in the minimum dose and only after consulting with doctors. No harmful effect to the baby is proved yet.

Can I take Combiflam spray orally?

No, never do it

Can I drive while taking Combiflam?

yes, you can as its side effects are usually mild.

What are the other alternative brands?

There are many other alternative brands like Flexon, Ibugesic plus, Fenceta plus, etc.

Is Combiflam addictive?

No not at all

Is Combiflam is banned?

No, any form of Combliflam is not banned 

How Combiflam works?

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAIDs) that reduces the production of certain chemicals within the body and thus helps in relieving inflammation and pain. Paracetamol is an antipyretic and an analgesic. It acts on the brain and blocks certain chemical messengers in the brain that tell us that we have pain and fever. Paracetamol also reduces your temperature when you have a fever.

What is the price of Comblifam ?

Combifam is not very expensive. It is different in different countries

   

Contraindications:

Contraindications of Combiflam 

  • If you are allergic to Ibuprofen, Paracetamol or any other ingredients of Combiflam.
  • If you have a history of an allergic reaction due to pain killers like aspirin, etc.
  • If you are taking medicines containing Paracetamol or Ibuprofen or other pain medicines.
  • If you have a history of ulcers or bleeding in the digestive tract.
  • If you have an active clotting disorder or disorders related to the blood supply to the brain.
  • If you are experiencing a fluid loss (due to vomiting, diarrhea or not drinking enough fluids).
  • If you have a kidney or liver function problem.
  • If you are pregnant (last trimester), should not be given to children under 12 years of age (<40kgs}
Conclusion: Combiflam is a very effective and very commonly prescribed NSAID. But always it should be taken after consultation with doctors.

   


  


1 thought on “Combiflam …View Different Forms,Uses,Side Effects,Dosage,Price and Safety Features and Contraindications”

  1. Pingback: Ozenoxacin Cream In Impetigo: Early Recovery,Faster Resolution: It's Dosage,Indications And Contraindications O - Medical Updates

Comments are closed.

4 Things You Should Know About Planet Fitness 5 Things You Should Know About The Beachbody Company How to make Salmon Fish With Lemon Know What To Do If You Develope Acne Scientists found that the popular painkiller ibuprofen may have more significant effects on the liver than previously thought